Journal article icon

Journal article

Quantifying the magnitude of baseline covariate imbalances resulting from selection bias in randomized clinical trials - Comment

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/bimj.200510108

Authors


Journal:
BIOMETRICAL JOURNAL
Volume:
47
Issue:
2
Pages:
128-130
Publication date:
2005-04-05
DOI:
ISSN:
0323-3847
URN:
uuid:2e773726-ac69-4ce9-a9fd-526a95b5a4f6
Source identifiers:
317896
Local pid:
pubs:317896

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP